# SDR UALA2009120703784

- Difficulty date: December 7, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 36,212 hours, 9,606 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Clogged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT MAIN FUEL PUMP PRESS LT DOES NOT APPEAR WITH SWITCH OFF.  LIGHT STARTED WORKING AFTER A-C WARMED UP. SUSPECT ICE IN PRESS. SW. LINE. FLUSHED PRESS. SW. LINE AND REPLACED PRESS. SW. (PRECAUTIONARY). LEAK AND OPS OKAY.
